# SDR USAASB01031

- Difficulty date: January 31, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ORD - FLT 2800 - EN ROUTE FROM BWI-MDW, CAPTAIN REPORTED THAT THE NR 1 TRANSFER BUS TRIPPED OFF LINE.  MOST OF THE CAPTAINS FLIGHT INSTRUMENTS WERE LOST ALONG WITH PARTIAL ANTI-SKID AND RADIO.  CIRCUIT BREAKER WAS FOUND POPPED OUT BUT COULD NOT BE RESET.  FLIGHT DIVERTED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE DISCONNECTED NR 1 CSD, RESET BREAKER AND RAN ENGINES/APU.  POWER TRANSFERS OK.  (M)
